Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 37, Number 2

All articles in this issue are freely accessible.

Nonlinear analysis with an arbitrary stimulus ensemble
Jonathan D. Victor and Bruce W. Knight.
Quart. Appl. Math. 37 (1979), 113-136
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 542986
On the calculation of bulk properties of heterogeneous materials
John J. McCoy.
Quart. Appl. Math. 37 (1979), 137-149
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99634
On optimal strain paths in linear viscoelasticity
Morton E. Gurtin, Richard C. MacCamy and Lea F. Murphy.
Quart. Appl. Math. 37 (1979), 151-156
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 542987
Nonmonotonic solutions of the Falkner-Skan boundary layer equation
William C. Troy.
Quart. Appl. Math. 37 (1979), 157-167
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 542988
Exponential asymptotic expansions for nonlinear differential equations
William B. Day.
Quart. Appl. Math. 37 (1979), 169-176
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 542989
Lifting-line theory for a swept wing at transonic speeds
L. Pamela Cook.
Quart. Appl. Math. 37 (1979), 177-202
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 542990
Accurate approximations to the polygamma functions
C. Stuart Kelley.
Quart. Appl. Math. 37 (1979), 203-207
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 542991

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website